On Generalized Binomial and Multinomial Distributions and Their Relation to Generalized Poisson Distributions
AbstractThe binomial and multinomial distributions are, probably, the best known distributions because of their vast number of applications. The present paper examines some generalizations of these distributions with many practical applications. Properties of these generalizations are studied and models giving rise to them are developed. Finally, their relationship to generalized Poisson distributions is examined and limiting cases are given
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 6248.
Date of creation: 1986
Date of revision:
cluster binomial distribution; cluster multinomial distribution; generalized Poisson distribution;
Find related papers by JEL classification:
- C1 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Xekalaki, Evdokia & Panaretos, John, 1983. "Identifiability of Compound Poisson Distributions," MPRA Paper 6244, University Library of Munich, Germany.
- Panaretos, John & Xekalaki, Evdokia, 1986.
"The stuttering generalized waring distribution,"
Statistics & Probability Letters, Elsevier,
Elsevier, vol. 4(6), pages 313-318, October.
- Panaretos, John & Xekalaki, Evdokia, 1989.
"A Probability Distribution Associated With Events With Multiple Occurrences,"
6253, University Library of Munich, Germany.
- Panaretos, John & Xekalaki, Evdokia, 1989. "A probability distribution associated with events with multiple occurrences," Statistics & Probability Letters, Elsevier, Elsevier, vol. 8(4), pages 389-395, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.